# SDR DALA2025093007084

- Difficulty date: September 29, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1820
- Aircraft time: 52,691 hours, 27,685 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE, PAX CABIN FROM 66 TO FR 68 AT -Y1162 FOOR SUPPORT WITH CORROSION.    REPLACED THE FLOOR SUPPORT AT -Y1162, FROM FR66 TO FR68 IAW A319 SRM 51-72-11-911-001. (1224701).
